# SDR SIMA9701091

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 151
- Engine: Pwa PW120
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Ecu
- Part number: 7898435010
- Condition: Failed
- Location: Nr 2 Engine
- Component: Hamstd
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3755 - DW - FLT 3755 - NR 2 ECU FAULTED IN-FLIGHT, FLIGHT CREW DECLARED AN EMERGENCY AND RETURNED TO DFW.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED NR 2 ENGINE ECU IAW ATR42 JIC 73-23-61.  OPS CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
